Hi. I'm Sandra, and, I just joined the forum here. :) I was wondering if anyone can help me here. Around a month and a half ago, I began experiencing stomach cramps that especially bothered me when I laid on my stomach. I was taking Zinc at the time. My doctor said it could be from the Zinc, so, I stopped taking it. It seemed that the cramps gradually went away.
Roughly two weeks later, I begin experiencing a pain in the lower right quadrant of my abdomen. It's an aching pain. Then the cramping in my sides start up again, and then, on top of that, I was having lower back pain now! In addition to this, I was feeling nauseated. I've seen an OB/GYN, a GI, the family physician, I've been to the er twice, and the most that anyone can come up with is that I have a urinary tract infection, and, aside from that, nothing "appears" to be wrong. I'm about to start climbing the walls and foaming at the mouth here, I swear! Does this sound at all familiar to anyone on here?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?